# SDR RU3A201807232031

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL604
- Aircraft serial: 5588
- Aircraft time: 5,139 hours, 2,047 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT 14TH STAGE DUCT FAIL LIGHT ILLUMINATED IN FLIGHT.
